Skip to content
My WebMD Sign In, Sign Up
Are these symptoms of diabetes?
avatar
oklevi posted:
My head feels dizzy, Moving my eyes rapidly makes it worse, I nearly always feel hungry, I sleep a lot but wake up feeling the same. I'm taking Glimapride twice a day.
Reply
 
avatar
An_255018 responded:
This is something you need to discuss with your doctor asap. There is no way anyone can tell you what is causing your symptoms on an internet message board.
 
avatar
bigred53 responded:
Isn't that a diabetes medication you're taking?

Michelle
 
avatar
flutetooter responded:
Look up glimepiride side effects. Is your diabetes in control with near normal blood sugar levels? Out of control diabetes has many side effects which get worse in time unless you do everything you can to eat properly , get lots of exercise, and normal sleep.
If at first you don't succeed, try, try again!
 
avatar
oklevi replied to An_255018's response:
Thanx
 
avatar
oklevi replied to bigred53's response:
Yes glimapride (SIC?) is a Diabetes Medicine
 
avatar
oklevi replied to flutetooter's response:
thanx


Helpful Tips

Eliminating "Popular" Discussions Confusion
WebMD continues to post older (i.e., inactive) discussions under the heading [POPULAR Discussions>. This often triggers fresh responses ... More
Was this Helpful?
3 of 10 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.